# SDR ASAA2022022237530

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,404 hours, 15,330 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF0410
- Condition: Making Metal
- Location: #2 Engine
- Part time: 49,272 hours, 14,740 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG STARTER CHIP DETECTOR FAILED INSPECTION PER T/C N2480001 AND REQ. REPLACEMENT OF STARTER. GROUNDED - YES. REMOVED AND REPLACED #2 ENG STARTER PER B737-800 AMM 80-11-01. OIL AND AIR LEAK CHECK GOOD. PER AMM 71-00-00-700-801-F00 AND AMM 71-00-00-700-809-F00.
